# SDR COMA0460585

- Difficulty date: October 27, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 24,672 hours, 23,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R3199831
- Condition: Corroded
- Location: Pax Door
- Part time: 24,672 hours, 23,477 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DURING HEAVY MAINTENANCE CHECK (NO ASSOCIATED TASK CARD APPLIED), THE PAX DOOR FORWARD AND AFT BOTTOM CORNERS WERE FOUND TO BE SEVERELY CORRODED.  BOTH PARTS WERE REPLACED IN ACCORDANCE WITH BOMBARDIER REO 601R-52-11-567.
